# SDR KCSA202210251160

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,067 hours, 25,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1300-1314
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY STRINGER SPLICE AT STA 1300-1314 STR 39R HAS EVIDENCE OF CORROSION
